Hirschhorn's identities

Hammond, Paul, Lewis, Richard and Liu, Zhi-Guo (1999) Hirschhorn's identities. BULLETIN of the Australian Mathematical Society, 60 (01). pp. 73-80. ISSN 0004-9729/99

WarningThere is a more recent version of this item available.
PDF (Identities proposed by M. Hirschhorn are proved, as is Winquist's identity, and an identity of Jacobi.) - Published Version
Download (784kB) | Preview


We prove a general identity between power series and use this identity to give proofs of a number of identities proposed by M.D. Hirschhorn. We also use the identity to give proofs of a well-known result of Jacobi, the quintuple-product identity and Winquist's identity

Item Type: Article
Keywords: Identity, q-series, Hirschhorn, Jacbi, Winquist, elliptic functions, power series, residue, pole
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0101 Elementary mathematics. Arithmetic
Related URLs:
Depositing User: Paul Hammond
Date Deposited: 19 Nov 2012 06:40
Last Modified: 14 Mar 2017 02:24
URI: http://sro.sussex.ac.uk/id/eprint/42664

Available Versions of this Item

View download statistics for this item

📧 Request an update